# SDR YENA2021091700599

- Difficulty date: September 14, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 02006
- Aircraft time: 69,528 hours, 24,753 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 1460, FLL-BDL. GREEN HYD RSVR LOW LEVEL AFTER LANDING EXTENSION FOUND LEAK NEAR MAIN GEAR ON RIGHT SIDE POST RIGHT; R/R R/H GEAR DOOR ACTUATOR FWD BRAIDED HYD LINER IAW AMM 32-31-35 LEAK + OPS CHECKS GOOD. (AN EMERGENCY WAS DECLARED)
